1. Win Vaping gear! The ECF 15 Millionth Post contest

    We are fast approaching the 15 millionth ECF post and we have a contest to celebrate this huge landmark and amazing prizes to give out to our members! Head over to the official contest thread to see the rules and check out the prizes generously pledged by our registered suppliers on the prize announcement thread.

Dizzy feeling?

Discussion in 'New Members Forum' started by VapoX, Mar 19, 2011.

Thread Status:
Not open for further replies.
Image has been removed.
URL has been removed.
Email address has been removed.
Media has been removed.
  1. VapoX

    VapoX Senior Member Verified Member ECF Veteran

    Joined:
    Mar 12, 2011
    Location:
    Canada
    Is it normal to feel dizzy and nauseous during your first few days of vaping??
    I haven't had an analogs in 2 days. I'm using 18mg strength.
    Lately I've been really dizzy and nauseous after vaping .......I've heard of a few people that have experienced the same issues, but I'm curious how common this really is.
     
  2. cookiebun

    cookiebun Ultra Member ECF Veteran

    Supporting member
    Joined:
    Mar 6, 2011
    Location:
    Central Ohio
    Sounds like you are getting too much nicotine.
    Do you have any juice less than 18?
    Do you have anything to cut it with?
    If you don't you'll just have to vape less until you get some weaker juice.
    I've been vaping for two weeks and haven't had any problems.
    I ordered juice that wasn't strong enough and still have 2 analogs a day.
    When this pack is empty I'm not getting any more.
     
  3. VapoX

    VapoX Senior Member Verified Member ECF Veteran

    Joined:
    Mar 12, 2011
    Location:
    Canada
    No I don't have any juice less than 18. I quit analogs all together. I figure this might be withdrawal symptoms.
     
  4. acleaneroption

    acleaneroption Full Member

    Joined:
    Mar 15, 2011
    Location:
    Chicago Illinois
    heh, I just got mine. Kinda feeling the same way. Im pretty sure its not to much nicotine, was doing a pack a day for the last few months.
     
  5. VapoX

    VapoX Senior Member Verified Member ECF Veteran

    Joined:
    Mar 12, 2011
    Location:
    Canada
    There is no way I'm getting too much nic. I haven't been vaping heavily at all. If anything I'm probably not vaping enough ...lol
     
  6. pAth77

    pAth77 Super Member Verified Member ECF Veteran

    Joined:
    Nov 26, 2010
    Location:
    Bay Area
    Sounds like too much nicotine to me. I'll get the nauseated feeling from time to time, and that typically tells me that I need to put down my PV for a while or switch to one of my lower nic juices. My nic withdrawal symptoms are virtually identical to my caffeine withdrawal symptoms....nasty headaches and crankiness!
     
  7. Moonflame

    Moonflame Ultra Member ECF Veteran

    Joined:
    Jun 27, 2009
    Location:
    Smith Mt Lake area, Va, USA
    You can pick up some Glycerin from Walmart and cut the juice down to a lower strenth. It's the Humco brand and is near the skin care products in the pharmacy area. It also adds to the amount of vapor it produces, but will probably cut your flavor a bit.
     
  8. MickeyRat

    MickeyRat Vaping Master Verified Member ECF Veteran

    Joined:
    Mar 4, 2011
    Location:
    Hickory, NC
    Definitely too much nicotine. The thing is that when you smoke a cigarette there's a defined end. With vaping there's not. At first it's very easy to get too much. The only thing you can do when it hits is wait a couple hours. I'm new enough that it's still happening to me occasionally. You can adjust your habits or adjust your juice. To be honest, lately I find myself doing a little of both. For a while try to buy juices in high a low/no strength so you can adjust as necessary. I'll plug tasty vapor because they sell juice with nicotine and juice without called doublers in the same flavors. I started at 24 and have worked down to 12 and I'm not sure this is where I'm stopping.
     
  9. spirits3250

    spirits3250 Senior Member Verified Member ECF Veteran

    Joined:
    Sep 27, 2010
    Location:
    Wisconsin
    Agree with the too high a level of nicotine. I was a 2 PAD smoker and so thought that when I started vaping I needed a higher nic level. Wrong. I got the same symptoms....headache, nausea, dizziness. When I lowered the nic, that all went away.
     
  10. Kams Cats

    Kams Cats Super Member ECF Veteran

    Joined:
    Feb 26, 2011
    Location:
    Sarnia, Ontario, Canada
    I had a night like that when I first quit analogs. I chain vaped all evening. Now I have learned to put the PV down for awhile.

    Also might be a good idea to drink some more water. It can make you dehydrated and that might be part of it.
     
  11. Datpapi

    Datpapi Full Member

    Joined:
    Mar 23, 2011
    Location:
    Brandon
    I'd have to agree that it is the nic level. When I started vaping I bought 24mg juice as I figured I'd need it being a 1.5-2 pad smoker.. WRONG! Within the first 20 minutes I was dizzy and sick feeling. I knew that to be too much nic because I'd sometimes get that feeling if I chained smoked too many cigs in a short period. I've since cut down to a low dose 8mg nic because I enjoy vaping for long periods of time.
     
Thread Status:
Not open for further replies.

Share This Page